# SDR UIEA2022051400470

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- Engine: Ge CF680
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REINSTALL  ALL REMOVED HYDRAULIC, PNEMAUTIC  AND ELECTRIAL  CONNECTORS  AND  LINKS  DUE TO #1  ENGINE CHANGE CANCELATION. REINSTALLED ALL; HYDRAULIC; PNEUMATIC AND ELECTRICAL CONNECTORS AS PER 71-00-02. PENDING ENGINE RUN UP LEAK CHECK .PERFORMED IDLE ;LEAK CHECK PER B767-300 AMM 71-00-00.NO LEAKS NOTED , ENG OPS CHECK GOOD
